| Model Number |
30001004101110012 |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device restart/reboot itself multiple times.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During evaluation of the device to determine root cause, the technician observed extensive damage.The observed damage is typically a result of the device being tampered with.Root cause could not be firmly established due to the observed damage.As a result, the connector for the conductor flat cable was reworked on the digital board to reduce the probability of reoccurrence.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.